# SDR UPS99830736

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 600 LONGERON 34R CRACKED 6 INCHES LONG, DOT F-758.  FABRICATED LONGERON SECTION IAW REO 06771 FROM MACH SHOP, REC'D FABBED REPAIR SPLICE AND DRILLED UP NEW LONGERON, SPLICE AND STRAPS IAW DC8 S RM 51-1-2 AND REO 06771.  INSTALLED REPAIR SPLICE AND STRAPS IAW DC8 SRM 51-1-20D.  REINSTALLED FACTORY SPLICE IAW DC8 SRM 51-1-20D.
